# SDR DALA2015101706286

- Difficulty date: October 15, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 44,598 hours, 14,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FWD FUSELAGE BELOW AND AFT OF RT AOA VANE HAS A DENT.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, REPAIR 2, FIGURE 201.  C/W HFEC INSPECTION IAW SRM 53-00-01 REPAIR 3, FIG 201 WITH NO ITEMS NOTED.  FABRICATED REPAIR PARTS IAW SRM 53-00-01, REPAIR 2, FIG 201.  OK TO INSTALL REPAIR DOUBLER.  INST REPAIR IAW SRM 53-00-01, REP 2, FIG 201 AT FS 247 AT STR 22R.  REPAIR IS CONSIDERED CATEGORY "B" W/ AN INSPECTION THRESHOLD OF 37.5K FLT CYCLES, REPEAT INSPECTION ALTERNATIVE OF HFEC AT AN INTERVAL OF 6K FLT CYCLES REF NDT PART 6, 51-00-01.  THIS IS ALL IAW 53-00-01 SRM REPAIR 2, FIG 201.  INSTALLATION OF REPAIR INSPECTED. RII COMPLETE.
